MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number 904-N
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Pain (1994); Skin Irritation (2076)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was a skin rash on the foot where the saturation was placed.It was reported that the position of the sensor was changed.It was reported that there was pain at palpation and persistence of the altered stated of skin, which necessary to apply scar cream.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key8354221
Report Number1282497-2019-00007
Device Sequence Number1697746
Product Code DQA
UDI-Device Identifier20884521084107
UDI-Public20884521084107
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K993637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number904-N
Device Catalogue Number904-N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient Weight3